Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 33, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 8, 2007, 10:30 PM CDT for Canadian County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2007, 10:30 PM CDT (03:30 UTC)
- Expired
- May 9, 2007, 1:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Whole counties
County Canadian County, OK
The radar
The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 763 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KOUN 090333 FFWOUN OKC017-090630- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 1030 PM CDT TUE MAY 8 2007 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLASH FLOOD WARNING FOR... CANADIAN COUNTY IN CENTRAL OKLAHOMA... * UNTIL 130 AM CDT * AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A LARGE THUNDERSTORM APPROACHING SOUTHWEST CANADIAN COUNTY. * LOCATIONS IN THE WARNING INCLUDE CALUMET...CONCHO...EL RENO... NORTHWESTERN OKLAHOMA CITY...PIEDMONT AND YUKON. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 106 AND 137. HEAVY RAIN WILL CONTINUE WITH THIS LARGE STORM THROUGH 100 AM. AMOUNTS IN THIS TWO-HOUR PERIOD WILL REACH 2 TO 3 INCHES. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO AREAS WHERE WATER COVERS THE ROADWAY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER GROUND. LAT...LON 3568 9830 3539 9828 3541 9774 3571 9772 $$ WR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 8, 3:43 PM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, May 8, 3:43 PM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT TUE MAY 8 2007
POTENTIAL EXISTS FOR HEAVY RAINFALL OVER A LARGE PART OF OKLAHOMA
AND WESTERN NORTH TEXAS OVER THE NEXT COUPLE OF DAYS.
FIRST AND FOREMOST... CHANCE OF SEVERE THUNDERSTORMS EXISTS THIS
AFTERNOON OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA... AS
WELL AS WESTERN NORTH TEXAS. AN OUTFLOW BOUNDARY EXISTS JUST SOUTH
OF THE RED RIVER TOWARD THE DALLAS/FORT WORTH METROPLEX AND WEST
TOWARD ABILENE. MODERATELY UNSTABLE CONDITIONS EXIST ALONG AND
SOUTH OF THE OUTFLOW BOUNDARY. FAIRLY STRONG SURFACE HEATING HAS
OCCURRED NEAR THIS REGION... WITH THUNDERSTORMS BEGINNING TO
DEVELOP NEAR AND NORTH OF ABILENE TEXAS. CONDITIONS WILL BE
MARGINALLY FAVORABLE FOR ANY THUNDERSTORM TO BECOME SEVERE...
ESPECIALLY NEAR THE OUTFLOW BOUNDARY. A SEVERE THUNDERSTORM WATCH
HAS BEEN ISSUED FOR THIS AREA UNTIL THIS EVENING.
SECONDLY... WE RECEIVED SEVERAL REPORTS OF FLOODING WITH
PRECIPITATION THAT FELL EARLIER TODAY... WITH ADDITIONAL HEAVY
PRECIPITATION EXPECTED OVER THE NEXT COUPLE OF DAYS. WAVE THAT
HELPED PRECIPITATION EARLY TODAY HAS MOVED OFF TO THE EAST...
TAKING PRECIPITATION WITH IT. ANOTHER WAVE WAS NOW MOVING THROUGH
WEST TEXAS ATTM... WITH A LARGE AREA OF MODERATE TO HEAVY RAIN
MOVING EAST TOWARD WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THIS
AREA OF RAINFALL IS EXPECTED TO CONTINUE MOVING EAST THIS EVENING
INTO THE OVERNIGHT HOURS. LOW LEVEL JET SHOULD GET CRANKING
TONIGHT AND HELP ENHANCE PRECIPITATION RATES DURING THE EARLY
MORNING HOURS. ONE FLY IN THE OINTMENT IS WHAT EFFECT SQUALL LINE
LOCATED OVER WESTERN AND SOUTHWEST TEXAS WILL HAVE ON RAINFALL
INTENSITIES/TOTALS OVERNIGHT. THERE IS A POSSIBILITY THAT AFFECTS
OF LOW LEVEL JET MAY BE CUT OFF OVER NORTHERN TEXAS... WHICH WOULD
SIGNIFICANTLY REDUCE RAINFALL TOTALS OVERNIGHT. ALL MODELS CRANK
OUT SIGNIFICANT RAINFALL TOTALS OVER A LARGE PART OF THE AREA BY
TOMORROW MORNING. ALTHOUGH THERE IS A CHANCE THAT TOTALS MAY NOT
GET AS HIGH AS CURRENTLY FORECAST... THINK THAT RAINFALL IS ALL
BUT A GIVEN. GIVEN THE RAINFALL THAT OCCURRED OVER MUCH OF THE
AREA THIS MORNING... COMBINED WITH WHAT HAS FALLEN OVER THE PAST
COUPLE OF DAYS... ANY PRECIPITATION THAT FALLS WILL ONLY AGGRAVATE
THE FLOODING SITUATION. IF RAINFALL TOTALS DUE OCCUR AS
FORECAST... ANOTHER ROUND OF SIGNIFICANT FLOODING WILL OCCUR OVER
PARTS OF THE AREA.
THE UPPER LEVEL LOW WILL FINALLY MOVE EAST TOWARD THE SOUTHERN
PLAINS TOMORROW AFTERNOON. MOST OF THE MODELS BRING THE LOW ALONG
AND JUST SOUTH OF THE RED RIVER. THIS WILL BRING ANOTHER CHANCE OF
HEAVY RAINFALL OVER THE SOUTHERN HALF OF OKLAHOMA. RAINFALL TOTALS
BY THE END OF THE WEEK WILL LIKELY EXCEED TWO TO FOUR MORE INCHES
OVER AT LEAST THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH
TEXAS... AND POSSIBLY FARTHER NORTH. WITH ALL OF THE RAINFALL
EXPECTED... A FLOOD WATCH WAS ISSUED FOR ALL BUT NORTHWEST
OKLAHOMA THROUGH TONIGHT... WITH AN ADDITIONAL WATCH ALONG AND
SOUTHEAST OF INTERSTATE 44 THROUGH THURSDAY MORNING.
WE SHOULD BEGIN TO DRY OUT BY THE WEEKEND... WITH PRECIPITATION
POSSIBLY COMING BACK INTO THE PICTURE BY EARLY TO MIDDLE OF NEXT
WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 72 59 76 / 70 50 50 40
HOBART OK 60 74 58 79 / 70 50 40 40
WICHITA FALLS TX 63 72 60 76 / 80 60 70 40
GAGE OK 54 77 54 79 / 50 30 20 20
PONCA CITY OK 60 74 58 76 / 70 40 30 40
DURANT OK 64 75 61 74 / 70 60 60 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ019-020-023>032-
037>048-050>052.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-011>018-021-
022-033>036.
TX...FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ085>090.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ083-084.
&&
24/TYHazardous weather outlook, May 8, 7:55 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT TUE MAY 8 2007
OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
755 PM CDT TUE MAY 8 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
PARTS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.
LOCATION...
MAINLY EAST AND SOUTH OF A LINE FROM ARCHER CITY...TO HOBART...
TO KINGFISHER...AND STILLWATER.
TIMING...
THIS EVENING.
IMPACTS...
TORNADOES...HAIL TO THE SIZE OF GOLFBALLS...AND FLOODING RAIN.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER AND FLOOD OPERATIONS
THROUGH MIDNIGHT.
DISCUSSION...
SUPERCELL THUNDERSTORMS WILL DEVELOP ACROSS THE RISK AREA THIS
EVENING AHEAD OF A SQUALL LINE APPROACHING FROM THE WEST. CONDITIONS
AHEAD OF THE SQUALL LINE ARE FAVORABLE FOR SUPERCELLS...WITH
TORNADOES AND LARGE HAIL POSSIBLE. IN ADDITION...TORRENTIAL RAIN
WILL ACCOMPANY THESE STORMS...WITH MORE RAIN ACCOMPANYING THE SQUALL
LINE AND POSSIBLY MORE STORMS TOWARD MORNING AS AN UPPER TROUGH
APPROACHES.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
A FLOOD WATCH IS IN EFFECT FOR ALL BUT FAR NORTHWEST OKLAHOMA
THROUGH TONIGHT. PLEASE REFER TO FLOOD RELATED PRODUCTS FOR
DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. DUE TO THE SLOW
MOVEMENT OF THE UPPER LEVEL STORM SYSTEM FROM THE WEST... A CHANCE
FOR STORMS WILL CONTINUE INTO FRIDAY. AT THIS TIME...IT APPEARS THAT
THE WEEKEND WILL BE FREE OF STORMS.
OTHER HAZARDOUS WEATHER...
THE SATURATED GROUND ACROSS A LARGE PART OF THE AREA WILL CONTINUE
TO ENHANCE CONCERNS FOR FLOODING THE NEXT SEVERAL DAYS. A FLOOD
WATCH CONTINUES THROUGH THURSDAY MORNING ACROSS AREAS NEAR AND SOUTH
OF INTERSTATE-44.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
JAMESIn the hours before
Special weather statement, May 8, 8:21 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 821 PM CDT TUE MAY 8 2007 OKZ044-045-090130- COTTON OK-JEFFERSON OK- 821 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON AND JEFFERSON COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHWEST OF COOKIETOWN TO 7 MILES WEST OF RYAN AT 821 PM CDT...MOVING NORTHEAST AT 35 MPH. WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN COTTON AND JEFFERSON COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, May 8, 8:48 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 848 PM CDT TUE MAY 8 2007 OKZ039-044-045-090215- COTTON OK-JEFFERSON OK-STEPHENS OK- 848 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON...JEFFERSON AND STEPHENS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES WEST OF CORUM TO 3 MILES NORTHEAST OF OSCAR AT 848 PM CDT...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH... FREQUENT LIGHTNING AND VERY HEAVY RAINFALL ARE POSSIBLE. PEOPLE IN COTTON...JEFFERSON AND STEPHENS COUNTIES...INCLUDING THE CITY OF DUNCAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 8, 9:00 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM TSTM WND GST APACHE 34.89N 98.36W
05/08/2007 E70 MPH CADDO OK AMATEUR RADIO
FROM APACHE FD
&&
DWSpecial weather statement, May 8, 9:28 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 928 PM CDT TUE MAY 8 2007 OKZ027-039-040-046-090300- GRADY OK-GARVIN OK-CARTER OK-STEPHENS OK- 928 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...GRADY AND STEPHENS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES WEST OF RUSH SPRINGS TO 4 MILES SOUTHEAST OF WILSON AT 928 PM CDT...MOVING NORTH AT 45 MPH. WINDS AROUND 50 MPH ARE POSSIBLE ALONG WITH FREQUENT LIGHTNING AND VERY HEAVY RAINFALL. PEOPLE IN CARTER...GARVIN...GRADY AND STEPHENS COUNTIES...INCLUDING THE CITY OF CHICKASHA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, May 8, 9:42 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD APACHE 34.89N 98.36W
05/08/2007 CADDO OK AMATEUR RADIO
STREET FLOODING IN APACHE
&&
DWSpecial weather statement, May 8, 10:02 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1002 PM CDT TUE MAY 8 2007 OKZ023-027-028-040-041-046-090330- CADDO OK-GRADY OK-MCCLAIN OK-MURRAY OK-GARVIN OK-CARTER OK- 1002 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...GARVIN... GRADY...MCCLAIN AND MURRAY COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM FORT COBB LAKE TO NEAR CHICKASHA TO NEAR ARDMORE AT 1002 PM CDT...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CADDO...CARTER...GARVIN...GRADY...MCCLAIN AND MURRAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:16 PM CDT | Tornado Warning | OUN | Comanche | 29 min |
| May 8, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 32 min |
| May 8, 7:34 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 8, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 39 min |
| May 8, 7:39 PM CDT | Tornado Warning | OUN | Comanche | 36 min |
| May 8, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 44 min |
| May 8, 8:29 PM CDT | Tornado Warning | OUN | Caddo | 31 min |
| May 8, 8:37 PM CDT | Flash Flood Warning | OUN | Caddo | 3 hr |
| May 8, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 32 min |
| May 8, 10:11 PM CDT | Flash Flood Warning | OUN | Grady | 3 hr |
| May 8, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| May 8, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 49 min |
| May 8, 11:48 PM CDT | Tornado Warning | OUN | Canadian | 27 min |
| May 8, 11:58 PM CDT | Flash Flood Warning | OUN | Bryan | 3 hr |
| May 9, 12:08 AM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| May 9, 12:09 AM CDT | Tornado Warning | OUN | Canadian | 36 min |
| May 9, 12:21 AM CDT | Tornado Warning | OUN | Kingfisher | 39 min |
| May 9, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 32 min |
| May 9, 12:49 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 26 min |
| May 9, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 46 min |
| May 9, 1:14 AM CDT | Tornado Warning | OUN | Logan | 46 min |
| May 9, 1:23 AM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
| May 9, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 64 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 9, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 37 min |
| May 9, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 38 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.